# SDR T17A201804274032

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N569TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK346
- Aircraft time: 9,743 hours, 8,088 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 460338
- Condition: Cracked
- Location: Rt Mlg Actuator
- Part time: 9,743 hours, 8,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR ACTUATOR ATTACH BRACKET ON GEAR FOUND CRACKED.
